Approximately Ternary Homomorphisms and Derivations on -Ternary Algebras
M. Eshaghi Gordji,
A. Ebadian,
N. Ghobadipour,
J. M. Rassias and
M. B. Savadkouhi
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
We investigate the stability and superstability of ternary homomorphisms between -ternary algebras and derivations on -ternary algebras, associated with the following functional equation .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/984160.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/984160.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:984160
DOI: 10.1155/2012/984160
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().